About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 917857, 11 pages
http://dx.doi.org/10.1155/2012/917857
Research Article

Strong Convergence Theorems for Maximal Monotone Operators with Nonspreading Mappings in a Hilbert Space

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 25 October 2012; Accepted 8 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Hongjie Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Rabian Wangkeeree, and Uraiwan Boonkong, “A general iterative method for two maximal monotone operators and 2-generalized hybrid mappings in Hilbert spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Chung-Chien Hong, “A general iterative algorithm for monotone operators with λ-hybrid mappings in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 264, 2014. View at Publisher · View at Google Scholar